Tuesday, March 11, 2008

Can anyone say steroid abuse?

Ok, I have taken steroids before. On occasion my doctor will prescribe it for a cold or whatnot. I take my little white pills until there are no more left. But THIS...................what is the word to use?

He looks like an action figure don't you think? Like you could dress and undress his little thong. Perhaps a leopard print, or a nice little hot pink number.

How does he sleep? Can you imagine what he looks like sitting down? Now that's a vision, and not a good vision.

It's not right. It's just not right.

7 comments:

Zane-nawwaa said...

How revolting. Looks like a bunch of twisted balloons.30 in waste, 60in hips. ICK!

dAAve said...

Me thinks there may be some creative photoshop there.
The picture aside, now that YOU take steroids, will you ever be able to pitch again?

Scott W said...

I think I will be nauseous now.

Bill said...

This is horrifying.
I can only hope that someone photoshopped the hell out of this photo.
Gag

Chris said...

I don't like you people talking about me like this. I am all natural!

Chris said...
This comment has been removed by a blog administrator.
Gabriel B said...

really? all natural? what kind of eggs are you eating, genetically mutated monster eggs?